# SDR WRLA2006001

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

READING LIGHTS WENT OUT AFTER TAKEOFF, PAX SAW SPARKS, BURNING SMELL.  FOUND OVERHEAD DECODER AND ONE WIRING HARNESS BURNED.  REMOVED DECODER AND HARNESS RUNNING FORWARD TO READING LIGHTS, DEFERRED ITEM TO DMI M25JA1806-131 PER MEL 25-22-1 AND COLLARED CIRCUIT BREAKER.
